Publications

Export 4 results:
Sort by: Author [ Title  (Desc)] Type Year
A B C D E F [G] H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
G
Hassan, A. S., "Goodness-Of-Fit For The Generalized Exponential Distribution", InterStat, Elctronic Journal , pp. 1-15, 2005. ash1223.pdf
Bantan, R., A. S. Hasaan, and M. ELSEHETRY, "Generalized Marshall Olkin Inverse Lindley Distribution with Applications", Computers, Materials & Continua, vol. .64, issue 3., pp. 1505-1526,, 2020. generalized_marshall_olkin_inverse_lindley_distribution_with__applications.pdf
Hassan, A. S., S. E. Hemeda, S. S. Maiti, and S. Pramanik, "The Generalized Additive Weibull-G Family of Distributions", International Journal of Statistics and Probability, vol. 6, issue 5, pp. 65-83, 2017. generalized_additive_weibull-g_family.pdf
Elgarhy, M., A. S. Hassan, and M. Rashed, "Garhy-Generated Family of Distributions with Application", Mathematical Theory and Modeling, vol. 6, issue 2, pp. 1-15, 2016.
Tourism